# SDR 2007UALA04295

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 41,780 hours, 4,793 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOP. RELAMPED
